Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The $L^2$-index theorem for homogeneous spaces


Authors: Alain Connes and Henri Moscovici
Journal: Bull. Amer. Math. Soc. 1 (1979), 688-690
MSC (1970): Primary 22E45, 58G10; Secondary 22D25, 53C30, 57D30
MathSciNet review: 532554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Elliptic operators, discrete groups and von Neumann algebras, Colloque “Analyse et Topologie” en l’Honneur de Henri Cartan (Orsay, 1974), Soc. Math. France, Paris, 1976, pp. 43–72. Astérisque, No. 32-33. MR 0420729
  • 2. M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, Ann. of Math. (2) 87 (1968), 484–530. MR 0236950
  • 3. Michael Atiyah and Wilfried Schmid, A geometric construction of the discrete series for semisimple Lie groups, Invent. Math. 42 (1977), 1–62. MR 0463358
  • 4. A. Connes, Sur la theorie non commutative de l'integration, Lecture Notes in Math. 1979 (to appear).
  • 5. Henri Moscovici and Andrei Verona, Harmonically induced representations of nilpotent Lie groups, Invent. Math. 48 (1978), no. 1, 61–73. MR 508089, 10.1007/BF01390062
  • 6. Wilfried Schmid, 𝐿²-cohomology and the discrete series, Ann. of Math. (2) 103 (1976), no. 2, 375–394. MR 0396856
  • 7. I. M. Singer, Some remarks on operator theory and index theory, 𝐾-theory and operator algebras (Proc. Conf., Univ. Georgia, Athens, Ga., 1975) Springer, Berlin, 1977, pp. 128–138. Lecture Notes in Math., Vol. 575. MR 0467848

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 58G10, 22D25, 53C30, 57D30

Retrieve articles in all journals with MSC (1970): 22E45, 58G10, 22D25, 53C30, 57D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14670-6